# SDR AALA201510209013

- Difficulty date: September 26, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: D5746047800500
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 4 SLAT ATTACH FITTING BOLT ANTI-ROTATION STOP WORN.  REPAIRED FITTING IAW SRM 57-40-00-201-3.
